Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Zero-one laws for sparse random graphs


Authors: Saharon Shelah and Joel Spencer
Journal: J. Amer. Math. Soc. 1 (1988), 97-115
MSC: Primary 05C80; Secondary 03C13, 03C65
MathSciNet review: 924703
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Bollobás, Random graphs, Academic Press, New York, 1985. MR 809996 (87f:05152)
  • [2] B. Bollobás and A. G. Thomason, Threshold functions, Combinatorica 7 (1986), 35-38. MR 905149 (88g:05122)
  • [3] H. Chernoff, A measure of asymptotic efficiency for tests of a hypothesis based on a sum of observations, Ann. Math. Stat. 23 (1952), 493-509. MR 0057518 (15:241c)
  • [4] P. Erdős and R. Rado, Intersection theorems for systems of sets, J. London Math. Soc. 35 (1960), 85-90. MR 0111692 (22:2554)
  • [5] P. Erdős and A. Rényi, On the evolution of random graphs, Publ. Math. Inst. Hungar. Acad. Sci. 5 (1960), 17-61. MR 0125031 (23:A2338)
  • [6] R. Fagin, Probabilities on finite models, J. Symbolic Logic 41 (1976), 50-58. MR 0476480 (57:16042)
  • [7] Y. V. Glebskii, D. I. Kogan, M. I. Liogonkii and V. A. Talanov, Range and degree of realizability of formulas in the restricted predicate calculus, Cybernetics 5, 142-154.
  • [8] I. Marcus, Minimal models of one function symbol, Israel J. Math. 18 (1974), 117-130. MR 0351798 (50:4286)
  • [9] M. Kaufman and S. Shelah, On random models of finite powers and monadic logic, Discrete Math. 54 (1985), 285-293. MR 790589 (86m:03049)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 05C80, 03C13, 03C65

Retrieve articles in all journals with MSC: 05C80, 03C13, 03C65


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1988-0924703-8
Article copyright: © Copyright 1988 American Mathematical Society